# SDR DL72E954787

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 40533
- Condition: Faulty
- Location: Nr 3 Wheel
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IR - RT BRAKE EXTREMELY WEAK.  NR 3 BRAKE AT FAULT, TURNED OFF ANTI-SKID BRAKES, OPS NORMAL.  REPLACED NR 3 TRANSDUCEDR ANTI-SKID, OPS NORMAL.
